# SDR 2018FA0000220

- Difficulty date: June 7, 2018
- Submitted: July 12, 2018
- Operation: General aviation
- Aircraft: N93989
- Make and model: Cessna 152
- Aircraft serial: 15285580
- Aircraft time: 7,051 hours
- Engine: Lyc O235L2C
- Engine time: 1,276 hours
- Propeller: Snsnch 72CK
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: LW18725
- Condition: Cracked
- Location: Nr 3 Cylinder
- Part time: 1,275 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

NR 3 CYLINDER PISTON FAILURE RESULTING IN COMPLETE ENGINE FAILURE.
